# SDR JBXA00017

- Difficulty date: November 11, 2000
- Submitted: November 11, 2000
- Operation: Air carrier
- Aircraft: N585ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7334
- Aircraft time: 2,788 hours, 2,462 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Valve
- Part number: 32156222
- Part serial: 679
- Condition: Failed
- Location: Nr 2 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK HIGH PRESSURE WITH LEFT PACK ON MEL.  AIR RETURN TO RDU.  REMOVED AND REPLACED NR 2 PACK.  PRSOV AND OPS CK GOOD IAW CL-65 MM 21-51-41.
